# SDR HALA2018052300240

- Difficulty date: May 21, 2018
- Submitted: July 23, 2018
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 35,893 hours, 5,846 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Rib
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AFT TRUNNION AD INSPECTION,  FOUND THE RT WING MLG RIB 6 AFT BEARING LUG CRACKED.  REMOVED AND REPLACED THE NR 6 RIB IAW ENGINEERING REPAIR AUTHORIZATION 570123-14AD. PERFORMED ALL SYSTEM AND OPERATIONAL CHECKS. AIRCRAFT OK FOR SERVICE IAW ERA 570123-14AD, REV ORIG.
